# SDR SWIA202162514

- Difficulty date: October 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DOOR POST LOCATED AT APPROXIMATELY FS280 RBL11 CORRODED ON LOWER SECTION (MARKED)    (C-CHECK RO 11/10/2021)   REMOVED LIGHT CORROSION ON DOOR POST LOCATED AT APPROXIMATELY FS280 RBL11 LOWER SECTION. REF: CRJ-700 SRM 51-21-06-001-001-A01. NO MATERIAL LOSS,AND WITHIN DWG. SPECS. REF: CRJ-700 SRM 53-11-10-001-003-A01 AND DWG. CC670-34142 REV -E. RESTORED FINISH. REF: CRJ-700 [TR51-0068] SRM 51-21-16-001-001-A01
